Revista Matemática Complutense

, Volume 31, Issue 3, pp 651–672 | Cite as

Algebras of symmetric holomorphic functions of several complex variables

  • Richard M. Aron
  • Javier FalcóEmail author
  • Domingo García
  • Manuel Maestre


Given a proper holomorphic mapping \(g:\varOmega \subseteq {\mathbb {C}}^{n}\longrightarrow \varOmega ' \subseteq {\mathbb {C}}^{n}\) and an algebra of holomorphic functions \({\mathcal {B}}\) (e.g. \({\mathscr {P}}(K)\) where \(K\subset \varOmega \) is a compact set, \({\mathcal {H}}(U)\), A(U) or \({\mathcal {H}}^{\infty }(U)\) where U is an open and bounded set with \(\overline{U}\subset \varOmega \)), we study the subalgebra \({\mathcal {B}}_{g}\) of all functions compatible with the equivalence relation defined by the proper mapping g. We provide alternative representations of these algebras and describe the fibers in their spectra. Among other examples we relate the algebras of functions that are invariant under permutations and the algebras of functions defined on the symmetrized polydisk.


Symmetric holomorphic functions Fibers Algebras of holomorphic functions Several complex variables Symmetrized polydisk 

Mathematics Subject Classification

Primary 32A38 Secondary 30H05 05E05 



The authors would like to thank the referee for remarks that lead to a clarification of Theorem 2 and Corollary 4.


  1. 1.
    Aron, R., Falcó, J., Maestre, M.: Separation theorems for group invariant polynomials. J. Geom. Anal. 28(1), 393–404 (2018)MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    Aron, R., Galindo, P., Pinasco, D., Zalduendo, I.: Group-symmetric holomorphic functions on a Banach space. Bull. Lond. Math. Soc. 48(5), 779–796 (2016)MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    Alencar, R., Aron, R., Galindo, P., Zagorodnyuk, A.: Algebras of symmetric holomorphic functions on \(l_{p}\). Bull. Lond. Math. Soc. 35(1), 55–64 (2003)CrossRefzbMATHGoogle Scholar
  4. 4.
    Agler, J., Young, N.J.: The hyperbolic geometry of the symmetrized bidisc. J. Geom. Anal. 14(3), 375–403 (2004)MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Carlsson, L.: An equivalence to the Gleason problem. J. Math. Anal. Appl. 370(2), 373–378 (2010)MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    Chernega, I., Galindo, P., Zagorodnyuk, A.: Some algebras of symmetric analytic functions and their spectra. Proc. Edinb. Math. Soc. 55(1), 125–142 (2012)MathSciNetzbMATHGoogle Scholar
  7. 7.
    Chernega, I., Galindo, P., Zagorodnyuk, A.: The convolution operation on the spectra of algebras of symmetric analytic functions. J. Math. Anal. Appl. 395(2), 569–577 (2012)MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    Chernega, I., Galindo, P., Zagorodnyuk, A.: A multiplicative convolution on the spectra of algebras of symmetric analytic functions. Rev. Mat. Complut. 27(2), 575–585 (2014)MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    Chevalley, C.: Invariants of finite groups generated by reflections. Am. J. Math. 77, 778–782 (1955)MathSciNetCrossRefzbMATHGoogle Scholar
  10. 10.
    Cox, D.A., Little, J., O’Shea, D.: Ideals, varieties, and algorithms. An introduction to computational algebraic geometry and commutative algebra. Fourth edition. Undergraduate Texts in Mathematics. Springer, Cham. xvi+646 pp. ISBN: 978-3-319-16720-6; 978-3-319-16721-3 (2015)Google Scholar
  11. 11.
    Edigarian, A., Zwonek, W.: Geometry of the symmetrized polydisc. Arch. Math. 84(4), 364–374 (2005)MathSciNetCrossRefzbMATHGoogle Scholar
  12. 12.
    Flatto, L.: Invariants of finite reflection groups. Enseign. Math. 24(3–4), 237–292 (1978)MathSciNetzbMATHGoogle Scholar
  13. 13.
    Gadadhar, M., Subrata, S.R., Genkai, Z.: Reproducing kernel for a class of weighted Bergman spaces on the symmetrized polydisc. Proc. Amer. Math. Soc. 141(7), 2361–2370 (2013)MathSciNetCrossRefzbMATHGoogle Scholar
  14. 14.
    González, M., Gonzalo, R., Jaramillo, J.: Symmetric polynomials on rearrangement-invariant function spaces. J. Lond. Math. Soc. 59(2), 681–697 (1999)MathSciNetCrossRefzbMATHGoogle Scholar
  15. 15.
    Krantz, S.G.: Function Theory of Several Complex Variables, 2nd edn, p. 562. American Mathematical Society, Providence (2001). ISBN 0-8218-2724-3Google Scholar
  16. 16.
    Lemmers, O., Wiegerinck, J.: Reinhardt domains and the Gleason problem. Ann. Scuola Norm. Sup. Pisa Cl. Sci. 30(2), 405–414 (2001)MathSciNetzbMATHGoogle Scholar
  17. 17.
    Lemmers, O., Wiegerinck, J.: Solving the Gleason problem on linearly convex domains. Math. Z. 240(4), 823–834 (2002)MathSciNetCrossRefzbMATHGoogle Scholar
  18. 18.
    Rudin, W.: Function theory in the unit ball of \({\mathbb{C}}^{n}\). Reprint of the 1980 edition. Classics in Mathematics. Springer, Berlin, 2008. xiv+436 pp. ISBN: 978-3-540-68272-1, (1980)Google Scholar
  19. 19.
    Rudin, W.: Proper holomorphic maps and finite reflection groups. Indiana Univ. Math. J. 31(5), 701–720 (1982)MathSciNetCrossRefzbMATHGoogle Scholar
  20. 20.
    Shephard, G.C., Todd, J.A.: Finite unitary reflection groups. Can J. Math. 6, 274–304 (1954)MathSciNetCrossRefzbMATHGoogle Scholar
  21. 21.
    Stout, E.L.: Polynomial Convexity. Progress in Mathematics, vol. 261, p. xii+439. Birkhuser Boston Inc, Boston, MA (2007). ISBN: 978-0-8176-4537-3; 0-8176-4537-3Google Scholar
  22. 22.
    Trybuła, M.: Proper holomorphic mappings, Bell’s formula, and the Lu Qi-Keng problem on the tetrablock. Arch. Math. 101(6), 549–558 (2013)MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Universidad Complutense de Madrid 2018

Authors and Affiliations

  1. 1.Department of Mathematical SciencesKent State UniversityKentUSA
  2. 2.Departamento de Análisis MatemáticoUniversidad de ValenciaBurjasotSpain

Personalised recommendations